# SDR SIMA990431

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND SEVERAL DENTS ON THE CARGO DOOR.  CUT OUT DAMAGED AREAS AND PERFORMED AN EDDY CURRENT INSPECTION OF CUT EDGES WITH NO INDICATIONS OF CRACKS.  FABRICATED  FILLER PLATES FOR THE CUT OUTS FROM AL 2024-T3 MATERIAL.  FABRICATED A DOUBLER PLATE FROM AL 2024-T3 MATERIAL.  FILLED THE HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052, INSTALLED THE FILLER PLATES AND APPLIED PRESSURE.  CLEANED THE REPAIR AREA AND DOUBLER, APPLIED ADHESIVE EA 9930 TO CONTACT SURFACE OF DOUBLER.  POSITIONED DOUBLER AND APPLIED A DISTRIBUTED PRESSURE DURING CURING.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB RS NR 72SDS1383 AND SAAB SRM 52-10-10.  ACFT OK FOR SERVICE.  (X)
